Journal of Nonlinear Mathematical Physics

Volume 10, Issue Supplement 1, August 2003, Pages 1 - 11

Navier­Stokes Equations with Nonhomogeneous Dirichlet Data

Authors
Herbert Amann
Corresponding Author
Herbert Amann
Available Online 1 August 2003.
DOI
https://doi.org/10.2991/jnmp.2003.10.s1.1How to use a DOI?
Abstract
We discuss the solvability of the time-dependent incompressible Navier­Stokes equtions with nonhomogeneous Dirichlet data in spaces of low regularity.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
10 - Supplement 1
Pages
1 - 11
Publication Date
2003/08/01
ISBN
91-631-4340-2
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2003.10.s1.1How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Herbert Amann
PY  - 2003
DA  - 2003/08/01
TI  - Navier­Stokes Equations with Nonhomogeneous Dirichlet Data
JO  - Journal of Nonlinear Mathematical Physics
SP  - 1
EP  - 11
VL  - 10
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2003.10.s1.1
DO  - https://doi.org/10.2991/jnmp.2003.10.s1.1
ID  - Amann2003
ER  -